Alert archive / New Jersey / Fire Weather Watches in 2013
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 2, 2013, 3:33 PM EDT for 4 states. It took effect at Apr 3, 2013, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2013, 3:33 PM EDT (19:33 UTC)
- In effect from
- Apr 3, 2013, 8:00 AM EDT
- Expired
- Apr 3, 2013, 3:44 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
All 34 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465 WWUS81 KPHI 021933 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT TUE APR 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-030900- /O.NEW.KPHI.FW.A.0001.130403T1200Z-130403T2300Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 333 PM EDT TUE APR 2 2013 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH FOR...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT FROM THE LATE MORNING THROUGH THE EVENING. * IMPACTS...THE FIRE DANGER REMAINS ELEVATED DUE TO THE EXPECTED GUSTY WINDS AND THE CONTINUATION OF THE RATHER DRY CONDITIONS. AS A RESULT, THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ HEAVENER
1 follow-up statement
374 WWUS81 KPHI 030744 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 AM EDT WED APR 3 2013 DEZ003-004-MDZ019-020-030845- /O.CAN.KPHI.FW.A.0001.130403T1200Z-130403T2300Z/ INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- 344 AM EDT WED APR 3 2013 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FIRE WEATHER WATCH FOR SUSSEX COUNTY IN DELAWARE AND FOR THE MARYLAND COUNTIES OF CAROLINE AND TALBOT. WHILE THE RELATIVE HUMIDITY VALUES AND THE FUEL MOISTURE LEVELS ARE FORECAST TO REACH THE RED FLAG WARNING CRITERIA TODAY, WIND SPEEDS ARE EXPECTED TO FALL A LITTLE SHORT. A SPECIAL WEATHER STATEMENT WILL BE ISSUED FOR THE COUNTIES OF SUSSEX, CAROLINE AND TALBOT TO INDICATE AN ENHANCED RISK OF WILDFIRE SPREAD FOR TODAY. $$ NJZ001-007>010-012>027-PAZ054-055-060>062-070-071-101>106-040200- /O.UPG.KPHI.FW.A.0001.130403T1200Z-130403T2300Z/ /O.NEW.KPHI.FW.W.0001.130403T1300Z-130404T0200Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 344 AM EDT WED APR 3 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING. IT IS IN EFFECT FROM 900 AM UNTIL 1000 PM. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE POCONOS, THE LEHIGH VALLEY AND SOUTHEASTERN PENNSYLVANIA, AS WELL AS NORTHWESTERN, CENTRAL AND SOUTHERN NEW JERSEY. * WINDS...WEST NORTHWEST AT 15 TO 20 MPH WITH GUSTS UP TO 25 OR 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * TEMPERATURES...MAINLY IN THE 40S. * IMPACTS...THERE IS A GREAT POTENTIAL FOR RAPID WILDFIRE SPREAD TODAY DUE TO THE GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FINE FUELS. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ DEZ001-002-MDZ008-012-015-040000- /O.UPG.KPHI.FW.A.0001.130403T1200Z-130403T2300Z/ /O.NEW.KPHI.FW.W.0001.130403T1500Z-130404T0000Z/ NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES- 344 AM EDT WED APR 3 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING. IT IS IN EFFECT FROM 1100 AM UNTIL 800 PM. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTHERN AND CENTRAL DELAWARE, AS WELL AS THE MARYLAND COUNTIES OF CECIL, KENT AND QUEEN ANNE'S. * WINDS...WEST NORTHWEST AT 15 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * TEMPERATURES...MAINLY IN THE 45 TO 50 DEGREE RANGE. * IMPACTS...THERE IS A GREAT POTENTIAL FOR RAPID WILDFIRE SPREAD TODAY DUE TO THE GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FINE FUELS. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ IOVINO
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 2, 10:19 AM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, Apr 2, 10:19 AM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1019 AM EDT TUE APR 2 2013 .SYNOPSIS... HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BUILD TOWARD OUR REGION OVER THE NEXT COUPLE OF DAYS AND FINALLY REACH THE EAST COAST WEDNESDAY NIGHT INTO THURSDAY. A COUPLE OF WEAK SURFACE TROUGHS WILL CROSS THE AREA TODAY AND WEDNESDAY. AN AREA OF LOW PRESSURE WILL LIFT OUT OF THE GULF COAST REGION AND OFF THE MID-ATLANTIC COAST FRIDAY, BEFORE CONTINUING TO THE NORTHEAST INTO SATURDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE REGION FOR THE EARLY PART OF THE WEEKEND. A COLD FRONT MAY APPROACH THE AREA LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT MID MORNING, SCATTERED CUMULUS CLOUDS WERE DEVELOPING ACROSS NORTHWEST NJ, THE POCONOS, AND THROUGH THE LEHIGH VALLEY. WE INCREASED SKY COVER A BIT FOR THE NEXT FEW HOURS OVER THESE AREAS TO REFLECT CURRENT TRENDS. WE ALSO ADDED THE MENTION OF SCATTERED FLURRIES IN THE ELEVATED TERRAIN FOR THE LATE MORNING HOURS AND MAINTAINED IT THROUGH THE AFTERNOON, AS THERE HAVE BEEN SOME WEAK RETURNS ON RADAR. LITTLE ADJUSTMENT WAS NEEDED TO HOURLY TEMPS ACROSS OUR NORTHERN ZONES AS THE CUMULUS IS DEVELOPING AS EXPECTED, BUT WE DID ADJUST HOURLY TEMPS UPWARD BY A FEW DEGREES ACROSS SOUTHERN NJ AND OUR DELMARVA COUNTIES AS TEMPERATURES ARE RISING A BIT QUICKER THERE WITH CLEAR SKIES. AFTER CHECKING THE KIAD AND KOKX MORNING SOUNDINGS, MAXIMUM TEMPERATURES FOR TODAY LOOK TO BE ON TRACK AND WERE MAINTAINED. OTHERWISE, A MID LEVEL LONG WAVE TROUGH WILL REMAIN OVER THE EASTERN STATES TODAY AS A MID LEVEL LOW MAKES ITS WAY DOWN THE LOWER SAINT LAWRENCE RIVER VALLEY. A CHILLY WEST TO NORTHWEST FLOW WILL CONTINUE IN OUR REGION. DUE TO THE TIGHT PRESSURE GRADIENT, SURFACE WIND SPEEDS ARE FORECAST TO INCREASE MAINLY INTO THE 15 TO 20 MPH RANGE FOR LATE THIS MORNING AND FOR THIS AFTERNOON. THE WIND SHOULD GUST FREQUENTLY INTO THE 20S. TEMPERATURES AT 850 HPA ARE EXPECTED TO RANGE IN THE -7C TO -11C NEIGHBORHOOD FOR TODAY WHICH CONTINUES TO SUPPORT THE FORECAST MAXIMUM TEMPERATURES BEING MAINLY IN THE 40S IN OUR REGION. THERE COULD BE A FEW 50 DEGREE READINGS IN THE SOUTH. MEANWHILE, TEMPERATURES ARE NOT EXPECTED TO GET OUT OF THE 30S IN THE ELEVATED TERRAIN UP NORTH. ALL IN ALL, MAXIMUM TEMPERATURES SHOULD BE ABOUT 10 TO 12 DEGREES BELOW NORMAL FOR THE SECOND DAY OF APRIL. THE DAYLIGHT HOURS WILL BEGIN WITH A MAINLY CLEAR SKY. AS THE DAY PROGRESSES, CUMULUS WILL DEVELOP IN RESPONSE TO THE STRENGTHENING APRIL SUNSHINE ACTING ON THE UNSEASONABLY COOL AIR MASS. THE CUMULUS SHOULD BE MAINLY SCATTERED. HOWEVER, THE CLOUD COVER MAY GO BRIEFLY TO BROKEN ACROSS OUR NORTHERN COUNTIES. WE HAVE MAINTAINED THE MENTION OF SCATTERED FLURRIES IN THE ELEVATED TERRAIN UP NORTH IN THE BRISK WEST NORTHWEST FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... THE LONG WAVE TROUGH IS FORECAST TO DRIFT EASTWARD TONIGHT. AN IMPULSE IN THE MID LEVEL FLOW THAT WAS LOCATED OVER SOUTHERN MANITOBA EARLY THIS MORNING SHOULD DROP TO THE SOUTHEAST. THE WEAKENING FEATURE IS EXPECTED TO PASS OVERHEAD LATE TONIGHT. THE WEST NORTHWEST SURFACE FLOW IS ANTICIPATED TO DIMINISH AFTER DARK. WIND SPEEDS SHOULD FALL TO 10 MPH OR LESS WITH NO GUSTS EXPECTED AS WE LOSE THE MIXING OF THE DAY. ALSO, THE CUMULUS WILL DISSIPATE RAPIDLY THIS EVENING WITH THE LOSS OF DAYTIME HEATING. BEING THAT THE AIR MASS WILL REMAIN DRY WE SHOULD HAVE ANOTHER MOSTLY CLEAR NIGHT. THE MID LEVEL IMPULSE SHOULD PASS OVERHEAD UNNOTICED. DUE TO THE MAINLY CLEAR SKY, THE VERY DRY AIR AND THE DIMINISHING WIND, TEMPERATURES SHOULD FALL INTO THE 20S AT MOST LOCATIONS FOR LATE TONIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE BEGINNING OF THE LONG TERM FORECAST STARTS WITH A COOL NORTHWEST FLOW REMAINING ACROSS THE AREA FOR WEDNESDAY. A SHORT WAVE ALOFT AND A WEAK SURFACE TROUGH ARE EXPECTED TO CROSS THE AREA DURING THE DAY, BUT THEY ARE NOT EXPECTED TO BRING ANY PRECIPITATION AS THERE IS LIMITED MOISTURE; ONLY AN INCREASE IN CLOUD COVER IS EXPECTED. TEMPERATURES WILL REMAIN SEVERAL DEGREES BELOW NORMAL FOR WEDNESDAY. WINDS ARE EXPECTED TO BE QUITE GUSTY WEDNESDAY, WITH GUSTS AT LEAST 25-30 MPH. HIGH PRESSURE FROM THE NORTHERN PLAINS WILL FINALLY REACH THE EAST COAST WEDNESDAY NIGHT INTO THURSDAY. WEDNESDAY NIGHT WILL BE QUITE CHILLY, REMAINING WELL BELOW NORMAL AND VIRTUALLY EVERYONE BELOW FREEZING. AS WE MOVE INTO THURSDAY, TEMPERATURES BEGIN TO REBOUND AS THE HIGH BUILDS OFF THE COAST AND A RETURN FLOW SETS UP. THICKNESSES ALSO INCREASE, WHICH WILL ALLOW TEMPERATURES TO WARM CLOSER TO NORMAL, ALTHOUGH WE MAY REMAIN SLIGHTLY BELOW NORMAL. WE THEN TURN OUR FOCUS TO AN AREA OF LOW PRESSURE THAT IS EXPECTED TO BEGIN DEVELOPING ACROSS THE CENTRAL GULF COAST THURSDAY INTO THURSDAY NIGHT. THIS STORM IS FORECAST TO MOVE OFF THE NORTH CAROLINA COAST EARLY ON FRIDAY, THEN TRACK NORTHEAST THROUGH FRIDAY NIGHT. THE GFS AND CANADIAN BRING THE LOW OFF THE COAST AND PAST OUR AREA FASTER, WHILE THE ECMWF IS MUCH SLOWER. THE ECMWF AND NAM DO NOT HAVE MUCH PRECIPITATION ACROSS OUR AREA THROUGH SUNRISE FRIDAY, WHILE THE GFS AND CANADIAN START BRINGING PRECIP BEFORE SUNRISE. ALL GUIDANCE HAS PRECIPITATION FALLING ACROSS AT LEAST THE EASTERN HALF OF THE AREA DURING THE DAY FRIDAY. WITH THAT SAID, WE WILL HAVE POPS STARTING OVERNIGHT THURSDAY INTO FRIDAY MORNING, WITH THE HIGHEST POPS DURING THE DAY FRIDAY. AS THE SYSTEM PULLS AWAY FROM THE AREA FRIDAY NIGHT, PRECIPITATION CHANCES WILL DECREASE AND END BY MIDNIGHT. HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE AREA FOR SATURDAY. THE ECMWF HAS THE HIGH MORE TO OUR NORTH, WHILE THE GFS BRINGS IT MORE TO THE SOUTH. NEVERTHELESS, WE EXPECT DRY WEATHER FOR SATURDAY. THIS IS WHERE THE MODELS BEGIN TO DIVERGE IN THEIR SOLUTIONS. AN AREA OF LOW PRESSURE IS FORECAST TO MOVE OUT OF THE NORTHERN PLAINS AND INTO THE GREAT LAKES REGION SATURDAY INTO SUNDAY. THE GFS CONTINUES ADVANCING THE LOW ACROSS THE NORTHEAST SUNDAY INTO SUNDAY NIGHT, BRINGING A COLD FRONT ACROSS OUR AREA. HOWEVER, THE ECMWF DOES NOT ADVANCE THE LOW AS FAR AND STALLS THE FRONT TO OUR WEST. FOR NOW WE WILL KEEP A CHANCE/SLIGHT CHANCE OF POPS ACROSS THE AREA WITH THE POSSIBILITY OF THE FRONT COMING INTO OUR REGION. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. TODAY SHOULD BEGIN WITH A CLEAR SKY, THEN SCATTERED CUMULUS WILL LIKELY DEVELOP FOR THIS AFTERNOON. THE CLOUDS ARE FORECAST TO DISSIPATE AFTER DARK. A WEST NORTHWEST WIND AROUND 5 TO 10 KNOTS IS EXPECTED TO INCREASE TO AROUND 15 KNOTS FOR LATE THIS MORNING AND FOR THIS AFTERNOON. GUSTS INTO THE 20S ARE LIKELY. THE WIND SHOULD DIMINISH BACK INTO THE 5 TO 10 KNOT RANGE FOR TONIGHT. OUTLOOK... WEDNESDAY THROUGH THURSDAY...MAINLY VFR. GUSTY WEST TO NORTHWEST WINDS WEDNESDAY, BECOMING WEST-SOUTHWEST THURSDAY. THURSDAY NIGHT...MAINLY VFR EARLY...POSSIBLY BECOMING MVFR OVERNIGHT WITH RAIN MOVING IN FROM THE SOUTH LATE. FRIDAY...MVFR TO IFR CONDITIONS WITH RAIN ARE POSSIBLE. LOWEST CONDITIONS EXPECTED ACROSS SOUTHEAST NEW JERSEY AND SOUTHERN DELMARVA. GUSTY WINDS POSSIBLE, ESPECIALLY NEAR THE COAST. FRIDAY NIGHT-SATURDAY...MOSTLY VFR. && .MARINE... A BRISK WEST NORTHWEST FLOW WILL PERSIST ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR TODAY AND TONIGHT. THE GUIDANCE IS SUGGESTING MARGINAL SMALL CRAFT ADVISORY WIND GUSTS, ESPECIALLY FOR THIS AFTERNOON INTO EARLY TONIGHT. THE WATERS OFF THE COAST OF NEW JERSEY AND DELAWARE REMAIN FAIRLY COLD, MAINLY IN THE MIDDLE AND UPPER 40S. AS A RESULT, THE WINDS FROM ALOFT MAY NOT MIX AT PEAK EFFICIENCY DUE TO THE CLOSE PROXIMITY OF THE AIR AND WATER TEMPERATURES. BEING THAT IT IS A MARGINAL SITUATION, WE WILL SIMPLY MENTION LOCALIZED GUSTS NEAR 25 KNOTS FOR OUR WATERS FROM ATLANTIC CITY SOUTHWARD AND FOR DELAWARE BAY FOR TODAY AND TONIGHT. THE 25 KNOT GUSTS MAY OCCUR MAINLY NEAR THE COAST. THE POTENTIAL FOR MORE FREQUENT AND WIDESPREAD 25 KNOT GUSTS SEEMS A BIT HIGHER ON OUR NORTHERN WATERS THAN IN THE SOUTH. THEREFORE, WE WILL EXTEND THE SMALL CRAFT ADVISORY UNTIL 600 AM WEDNESDAY FOR OUR WATER NORTH OF ATLANTIC CITY. OUTLOOK... SMALL CRAFT ADVISORY LEVEL WINDS CAN BE EXPECTED ONCE AGAIN DURING THE DAY WEDNESDAY AS ANOTHER SURGE OF STRONG NORTHWEST WINDS INCREASES BEHIND A WEAK SURFACE TROUGH. THE GUSTS SHOULD DIMINISH OVERNIGHT WEDNESDAY NIGHT. WINDS COULD GUST NEAR 20 KNOTS THURSDAY INTO THURSDAY NIGHT, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. AS AN AREA OF LOW PRESSURE PASSES CLOSE TO OUR AREA FRIDAY INTO FRIDAY NIGHT, WINDS ARE EXPECTED TO INCREASE AGAIN. SMALL CRAFT ADVISORY LEVELS ARE EXPECTED, WITH GALE FORCE WINDS POSSIBLE. CONDITIONS SHOULD DROP BACK BELOW ADVISORY LEVELS DURING THE DAY SATURDAY. && .FIRE WEATHER... WE COORDINATED WITH OUR FIRE WEATHER PARTNERS AT THE STATE LEVEL AND WITH NEIGHBORING OFFICES THIS MORNING, AND IT WAS DECIDED TO MAINTAIN OUR SPECIAL WEATHER STATEMENT FOR OUR COUNTIES IN PENNSYLVANIA, NEW JERSEY AND DELAWARE FOR THE ENHANCED RISK OF WILDFIRE SPREAD TODAY. WE ALSO ADDED OUR NORTHEASTERN MARYLAND COUNTIES TO THIS SPS THIS MORNING. BASED ON THE FORECAST WINDS AND RELATIVE HUMIDITY VALUES, THE PERIOD OF CONCERN RUNS FROM AROUND 1100 AM UNTIL 800 PM. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP INTO THE 20S FOR MUCH OF THAT TIME. THE ONLY EXCEPTION SHOULD BE THE ELEVATED TERRAIN IN THE FAR NORTH WHERE MINIMUM RELATIVE HUMIDITY VALUES SHOULD BE IN THE 30S. VERY FREQUENT GUSTS IN THE 20 TO 28 MPH RANGE ARE ANTICIPATED. GENERALLY, WE LOOK FOR RELATIVE HUMIDITY VALUES OF LESS THAN 30 PERCENT AND WIND SPEEDS IN EXCESS OF 20 MPH TO INDICATE AN ENHANCED THREAT OF WILDFIRE SPREAD. THE MISSING INGREDIENT FOR TODAY IS LOW FUEL MOISTURE LEVELS. OUR PARTNERS AT THE STATE LEVEL INDICATED THAT FUEL MOISTURE LEVELS TODAY SHOULD NOT WARRANT THE ISSUANCE OF A RED FLAG WARNING AND THAT A SPECIAL WEATHER STATEMENT WILL SUFFICE. WE WILL CONTINUE TO MONITOR TRENDS FOR ANY CHANGES. IT APPEARS AS THOUGH CONDITIONS WILL BE SIMILAR FOR WEDNESDAY. WE WILL SEE HOW CONDITIONS DEVELOP TODAY, THEN WE WILL DECIDE ON A COURSE OF ACTION FOR WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450-451. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO/KLINE SHORT TERM...IOVINO LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...IOVINO/ROBERTSON FIRE WEATHER...IOVINO/KLINE
Hazardous weather outlook, Apr 2, 10:04 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1004 AM EDT TUE APR 2 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-031415- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1004 AM EDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOW RELATIVE HUMIDITY LEVELS, GUSTY WINDS AND DRYING FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOW RELATIVE HUMIDITY LEVELS, GUSTY WINDS AND THE CONTINUATION OF DRYING FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES WEDNESDAY. THE REGION MAY BE AFFECTED BY A COASTAL LOW FROM FRIDAY INTO FRIDAY NIGHT. ANY PRECIPITATION SHOULD FALL AS RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1004 AM EDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE REGION MAY BE AFFECTED BY A COASTAL LOW FROM FRIDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 2, 10:00 AM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1000 AM EDT TUE APR 2 2013 NJZ001-PAZ054-055-030000- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 1000 AM EDT TUE APR 2 2013 ...ENHANCED RISK OF WILDFIRE SPREAD INTO EARLY THIS EVENING... LOW RELATIVE HUMIDITY LEVELS, GUSTY WINDS AND DRYING FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES INTO EARLY THIS EVENING. THE POTENTIAL WILL BE GREATER IN THE VALLEYS THAN IN THE HIGHER TERRAIN DUE TO LOWER RELATIVE HUMIDITY AT THE LOWER ELEVATIONS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION, PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 070-071-101>106-030000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 1000 AM EDT TUE APR 2 2013 ...ENHANCED RISK OF WILDFIRE SPREAD INTO EARLY THIS EVENING... LOW RELATIVE HUMIDITY LEVELS, GUSTY WINDS AND DRYING FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES INTO EARLY THIS EVENING. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION, PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. IOVINO/GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:58 PM EDT | Small Craft Advisory | PHI | 36 hr |
Nearby
Fire Weather Watches in New Jersey, 2013Fire Weather Watches in Pennsylvania, 2013Fire Weather Watches in Maryland, 2013Every fire weather watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.